@A myRAteam Member this was my first infusion and unfortunately i believe it was a honeymoon phase from the steroid they gave me right before the infusion and the infusion itself. I will report though, the side effects haven’t been awful. My appetite has significantly decreased and I’ve been nauseous today. Energy-its like i was okay until abt 3 pm then i needed a 3 hour nap. I think those effects are normal for the type of treatment. I worry abt depleting my immune system but it’s the nature of the beast. If that’s what it takes to treat the ra and function better I’m at the point that trying it is necessary. I will keep you updated. I take the second part of it in 12 days then i won’t have another for 6 months. I can definitely spare a handful of crappy days to have 5.5+ months of good ones.
Just to update I’m 9 out Fr my infusion... i had pretty severe nausea for the first week and actually ate my first real meal yesterday since having my infusion. However, the numbness and tingling is only a small fraction of what it was and pain is minimal, I’m already down to half the pain meds and anti inflammatory meds!!! Next infusion is this Friday coming so i will expect abt the same from it.